Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 591-600
http://dx.doi.org/10.1155/S0161171295000743

Inclusions in elasto-plastic solids under the influence of internal and external pressures

1Indian Institute of Mechanics of Continua, 201 Manicktola Main Road, Suite No. 42, Calcutta 700054, India
2Department of Mathematics, University of Kalyani, Kalyani, West Bengal, India
3Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 3 February 1992; Revised 10 April 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tapan Kumar Das, P. R. Sengupta, and Lokenath Debnath, “Inclusions in elasto-plastic solids under the influence of internal and external pressures,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 591-600, 1995. https://doi.org/10.1155/S0161171295000743.